Sh:562

Bib entry
@article{Sh:562,
 author = {D{\v{z}}amonja, Mirna and Shelah, Saharon},
 title = {{On squares, outside guessing of clubs and $I_{<f}[\lambda]$}},
 journal = {Fund. Math.},
 fjournal = {Fundamenta Mathematicae},
 volume = {148},
 number = {2},
 year = {1995},
 pages = {165--198},
 issn = {0016-2736},
 doi = {10.4064/fm-148-2-165-198},
 mrclass = {03E05 (03E10)},
 mrnumber = {1360144},
 mrreviewer = {Carlos A. Di Prisco},
 doi = {10.4064/fm-148-2-165-198},
 note = {\href{https://arxiv.org/abs/math/9510216}{arXiv: math/9510216}},
 arxiv_number = {math/9510216}
}